MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / C; HIP ACETABULAR LINER PE

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / C; HIP ACETABULAR LINER PE
Model Number 01.26.3239HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2022.Lot 2107067: 90 items manufactured and released on (b)(6) 2021.Expiration date: 2026-07-05.No anomalies found related to the problem.To date, 71 items of the same lot have been already sold without any similar reported event.Additional component involved: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot 2109337: 200 items manufactured and released on (b)(6) 2021.Expiration date: 2026-10-10.No anomalies found related to the problem.To date, 118 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The head and the liner were revised 19 days after primary due to a superficial infection.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / C
Common Device Name
HIP ACETABULAR LINER PE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14641193
Report Number3005180920-2022-00431
Device Sequence Number12205274
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2026
Device Model Number01.26.3239HCT
Device Catalogue Number01.26.3239HCT
Device Lot Number2107067
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown